# SDR CA121204007

- Difficulty date: December 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Failed
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 1 & 2 ENGINE ANTI-ICE FAIL EICAS MESSAGE AFTER T/O 1500` AGL. ENGINE TAI SYSTEM TESTED IAW AMM 30-21-00-710-801A NIL FAULTS. ACFT RELEASED FOR SERVICE IAW TECH SUPPORT AND MOC CONCURANCE.
